, Volume 2, Issue 2, pp 177-190

Hochschild Cohomology of skew group rings and invariants

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let A be a k-algebra and G be a group acting on A. We show that G also acts on the Hochschild cohomology algebra HH (A) and that there is a monomorphism of rings HH (A) G HH (A[G]). That allows us to show the existence of a monomorphism from HH (Ã) G into HH (A), where à is a Galois covering with group G.

This work was done during the visit of the second author at the Universidade de São Paulo on December 2000 and it is part of the work supported by a interchange grant from CNPq (Brasil) and CONACyT(Mexico). The first and the second authors thank respectively CNPq and CONACyT.